MathSciNet Relay Station
MathSciNet bibliographic data
MR967225 (89j:00046) 00A69 (34A45 34F05 47H15 49D27 70K99 70L05)
Adomian, G. A review of the decomposition method in applied mathematics. J. Math. Anal. Appl. 135 (1988), no. 2, 501–544.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement